# SDR SIMA20140328014

- Difficulty date: March 28, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 27,514 hours, 19,542 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23L IS CRACKED AT FS 1108.00.  COMPLIED WITH REPAIR TO STRINGER 23L AT FS 1108.00 IAW ERS-CR-53MR-420.
